Header

UZH-Logo

Maintenance Infos

Commutative conservation laws for geodesic flows of metrics admitting projective symmetry


Topalov, P (2002). Commutative conservation laws for geodesic flows of metrics admitting projective symmetry. Mathematical Research Letters, 9(1):65-72.

Abstract

We prove that the geodesic flow of a pseudo-Riemannian metric $g$ that admits a "nontrivial" projective symmetry $X$ is completely integrable. Nontriviality condition of the projective symmetry is expressed in the terms of the invariants of the pair forms $g$ and $L_Xg$, where $L_X$ denotes the Lie derivative with respect to the vector field $X$. The theorem we propose can be considered as a "commutative" analog of the Noether theorem.

Abstract

We prove that the geodesic flow of a pseudo-Riemannian metric $g$ that admits a "nontrivial" projective symmetry $X$ is completely integrable. Nontriviality condition of the projective symmetry is expressed in the terms of the invariants of the pair forms $g$ and $L_Xg$, where $L_X$ denotes the Lie derivative with respect to the vector field $X$. The theorem we propose can be considered as a "commutative" analog of the Noether theorem.

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
9 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

47 downloads since deposited on 29 Nov 2010
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:29 Jul 2020 19:43
Publisher:International Press
ISSN:1073-2780
Additional Information:First published in [Mathematical Research Letters] in [9 (2002), no. 1], published by International Press. Copyright © 2002 Mathematical Research Letters. All rights reserved.
OA Status:Hybrid
Publisher DOI:https://doi.org/10.4310/MRL.2002.v9.n1.a5
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1892314
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A05375219

Download

Hybrid Open Access

Download PDF  'Commutative conservation laws for geodesic flows of metrics admitting projective symmetry'.
Preview
Filetype: PDF
Size: 149kB
View at publisher